# SDR AALA201507279010

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 3,736 hours, 1,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door Assist
- Part time: 3,736 hours, 1,477 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWS R2 DOOR PRESSURE BUT NOT AT R2.   SERVICED R2 DOOR SLIDE EMERGENCY ACCUMULATOR AS REQUIRED IAW AMM 52-22-00-614-002-A.
